# SDR DALA2020021001027

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 75,428 hours, 14,800 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO DEVELOPING HISTORY OF AFT CABIN EMERGENCY LIGHTS ASSOCIAT ED WITH BATTERY PACK M1210 INOP PLZ TS SAME. REF SSM 33-51-11 SH T 3. PREVIOUS LOG 1472409 CONNECTOR D10722 PINS 2 AND 22 PWR INP UT WAS FOUND INTERMITTENT WHEN SHAKING WIRES. ALSO SUGGEST CHECK ING FUSED OUTPUTS FOR BAD LIGHT ASSY OR WIRING. ENTR 00610873 W T/S PER B767-400 WDM 33-51 FOUND VOLTAGE FLUCTUATION FROM PIN 2 -7 ALSO VOLTAGE FLUCTUATION FROM D10722 PINS22-7. R/R M1210 SKID NO HELP WHEN EMERGENCY 4L AND R LIGHT WORK MOMENTARLY TURN OFF REG FURTHER T/S KY574552 FOUND NO PWR PINS 22 OR 2 AT M1210 28VDC FOUND WIRE W836-002-16 BROKEN BY FLT ATTD JUMP SEAT FLOOR BOARD REPAIRED WIRE REF BSPWM CHPT 20-30-12 OPS OK (1480833)
